# SDR DLL10953699

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH DL INSPECTION SI 7-66332-12 AND AD T95-18-52.  AFT P-DOME TO STRINGER SPLICE FITTING WAS FOUND CRACKED AT STRINGER NR 10.  SCHEDULED FITTING FOR REPLACEMENT PER DL ERA 271811-14AD.
